# SDR CA060206009

- Difficulty date: February 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NLG DID NOT EXTEND UNDER NORMAL EXTENSION, ALTERNATE RELEASE USED.  MAINTENANCE REPLACED THE NLG DOOR SOLENOID SEQUENCE VALVE, CONDUCTED HYD BLEEDING AND GEAR SWINGS.  A/C RTS.
